# SDR UPS03241214

- Difficulty date: September 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  EMERGENCY EXIT LIGHTS INOPERATIVE IN COCKPIT AND FORWARD ENTRY REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY.  OPS CKS GOOD.
